MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The account reported of a patient complaining about halos/ glare around the lights at dusk in their right eye.The doctor suspects that it might be an error of angle kappa which was noted at the post-op examination and only on the right eye of the patient.The doctor is considering treatment options which may benefit the patient in addition to intraocular lens exchange.The lens remains implanted to date.The patient will be seen again mid august.The doctor had prescribed brimonidine ophthalmic drops for the dysphotopsia and will wait to hear back as to if the patient experienced any improvement and had neuroadaptation.Visual acuity pre-operative: 20/30 best corrected.Visual acuity post-operative: 20/20 best corrected; 20/30 uncorrected.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10466913
Report Number9614546-2020-00343
Device Sequence Number11423713
Product Code POE
UDI-Device Identifier05050474579149
UDI-Public(01)05050474579149(17)230319
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Date Report Sent to FDA01/01/2005